MathSciNet Relay Station
MathSciNet bibliographic data
MR1468924 32L07 (14J60 53C10)
Hwang, Jun-Muk; Mok, Ngaiming Uniruled projective manifolds with irreducible reductive $G$-structures. J. Reine Angew. Math. 490 (1997), 55–64.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement